Alert archive / Iowa / Freeze Warnings in 2013
Freeze Warning 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this freeze warning at Oct 22, 2013, 3:03 PM CDT for 8 counties in Iowa; Clark County, Scotland County, Missouri; 4 counties in Illinois. It took effect at Oct 22, 2013, 10:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2013, 3:03 PM CDT (20:03 UTC)
- In effect from
- Oct 22, 2013, 10:00 PM CDT
- Expired
- Oct 23, 2013, 3:48 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Van Buren County, IA, Washington County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
920 WWUS73 KDVN 222003 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 303 PM CDT TUE OCT 22 2013 ...HARD FREEZE EXPECTED TONIGHT... .AFTER A DAY OF COLD RAIN AND SNOW...SKIES WILL GRADUALLY CLEAR TONIGHT ALLOWING FOR WIDESPREAD FREEZING CONDITIONS. LOWS IN THE MID TO UPPER 20S CAN BE EXPECTED OVER THE ENTIRE AREA...WITH SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS SEEING THE FIRST HARD FREEZE OF THE SEASON TONIGHT. IAZ076>078-087>089-098-099-ILZ025-026-034-035-MOZ009-010-230415- /O.NEW.KDVN.FZ.W.0002.131023T0300Z-131023T1300Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS... KAHOKA 303 PM CDT TUE OCT 22 2013 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT WEDNESDAY. * TIMING...AFTER 10 PM TONIGHT. * TEMPERATURES...IN THE UPPER 20S. * IMPACTS...THIS WILL LIKELY END THE GROWING SEASON FOR OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR PROTECTION. && $$
2 follow-up statements
322 WWUS73 KDVN 230129 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 829 PM CDT TUE OCT 22 2013 ...HARD FREEZE EXPECTED TONIGHT... .COLD AIR FILTERING IN BEHIND A STORM SYSTEM WHICH BROUGHT COLD RAIN AND SNOW TO THE AREA TODAY WILL DROP TEMPERATURES IN SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI BELOW FREEZING TONIGHT. LOWS IN THE MID TO UPPER 20S CAN BE EXPECTED OVER THE ENTIRE AREA...WITH THAT AREA SEEING THE FIRST HARD FREEZE OF THE SEASON TONIGHT. IAZ076>078-087>089-098-099-ILZ025-026-034-035-MOZ009-010-230930- /O.CON.KDVN.FZ.W.0002.131023T0300Z-131023T1300Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS... KAHOKA 829 PM CDT TUE OCT 22 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY... * TIMING...AFTER 10 PM TONIGHT. * TEMPERATURES...IN THE UPPER 20S. * IMPACTS...THIS WILL LIKELY END THE GROWING SEASON FOR OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR PROTECTION. && $$ WOLF
312 WWUS73 KDVN 230848 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 348 AM CDT WED OCT 23 2013 IAZ076>078-087>089-098-099-ILZ025-026-034-035-MOZ009-010-231000- /O.CAN.KDVN.FZ.W.0002.000000T0000Z-131023T1300Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS... KAHOKA 348 AM CDT WED OCT 23 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE FREEZE WARNING. CLOUDS AND NORTHWEST WINDS STAYING UP AROUND 5 TO 10 MPH WILL LIMIT THE THREAT FOR A HARD FREEZE EARLY THIS MORNING. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this freeze warning went out at Oct 22, 12:27 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Oct 22, 12:27 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1227 PM CDT TUE OCT 22 2013 .UPDATE... ISSUED AT 942 AM CDT TUE OCT 22 2013 UPDATED THE FORECAST TO SHARPEN THE RAIN SNOW CUT OFF WHICH NOW RUNS FROM CID TO THE CITY OF DAVENPORT...TO SOUTHEAST HENRY COUNTY ILLINOIS. RAIN OR MIXED SNOW IS FALLING JUST SOUTH. THUS...SNOW AMOUNTS ON GRASS AND ELEVATED SURFACES SHOULD BE CONFINED TO A VERY NARROW SWATH ALONG AND JUST NORTH OF THIS LINE. LESSER AMOUNTS CAN BE EXPECTED ON THE ILLINOIS SIDE OF THE RIVER WHERE SOME MORNING DRY HOURS ALLOWED TEMPERATURES TO REACH THE MID 30S IN MOST SPOTS. ACCUMULATION SHOULD BE AROUND AN INCH OR LESS IN THIS NARROW AXIS ONLY...WITH LITTLE OR NO ACCUMULATION ELSEWHERE THAT LASTS MORE THAN A FEW MINUTES. ERVIN && .SYNOPSIS... ISSUED AT 326 AM CDT TUE OCT 22 2013 SURFACE LOW PRESSURE WAS NEAR OMAHA NE AT 07Z ADVANCING SEWD ON THE WARM SIDE OF IMPRESSIVE LOW LEVEL THERMAL AND MOISTURE GRADIENT /SW-NE/ ACROSS IOWA. LEADING WARM ADVECTION WING OF PCPN INCREASING IN COVERAGE OVER CENTRAL IOWA AND QUICKLY APPROACHING WESTERN COUNTIES. OBSERVATIONS SHOWING RAIN ALONG/S OF I-80 WITH LIGHT WINTRY MIX NORTH. THE PCPN EXTENDS BACK INTO THE DAKOTAS AHEAD OF THE MAIN UPPER LEVEL DISTURBANCE. CLOUDS QUICKLY OVERSPREADING THE AREA EARLY THIS AM WHICH IS ALLOWING FOR SOME RECOVERY ON TEMPS BUT STILL MANY AREAS ALONG/N OF I-80 EXPERIENCING A HARD FREEZE WITH TEMPS IN RANGE OF 24-28F. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 326 AM CDT TUE OCT 22 2013 MAIN FORECAST CONCERN IS PRECIPITATION TYPE AND AMOUNTS/ACCUMS WITH QUICK MOVING CLIPPER SYSTEM TODAY. SURFACE LOW TO SLIDE E/SE ON WARM SIDE OF LOW LEVEL THERMAL AND MOISTURE GRADIENT AND LOOKS TO PASS IN OR NEAR FAR SOUTHERN CWA THIS AFTN. PCPN WILL CONTINUE TO INCREASE AND MOVE ACROSS CWA THIS AM INTO EARLY AFTN BEFORE TAPERING OFF BY EVE FROM WEST TO EAST. MAIN CONCERN IS NAM AND GFS MODELS ARE WARMER IN CRITICAL LOWER LEVELS AND THUS HAVE BACKED WAY OFF ON SNOW ACCUMS AND SUPPORT A COLD RAIN AS DOMINANT PTYPE. HOWEVER... THERE IS CONCERNS WITH RESERVOIR OF DRY LOW LEVEL AIR OVER NORTHEAST 1/3-1/2 OF CWA WHICH SHOULD PROVIDE EFFECTIVE WET BULB MECHANISM. THIS COULD RESULT IN A MIX OR SHORT PERIOD OF SNOW WITHIN THE INITIAL PCPN BEFORE FAVORING MAINLY RAIN IN DEEPER SATURATION. STRONG FORCING ARRIVING LATER THIS AM INTO THIS AFTN THAT MAY ALLOW FOR MIX OR CHANGE TO ALL SNOW FOR A TIME ESPECIALLY ON NORTHERN EDGE OF PCPN SHIELD MAINLY SOUTH OF HWY 20 TO NORTH OF I-80. ADD CONCERNS OF STILL WARM AND ALSO WET GROUND FOR MELTING ON CONTACT... AND THE END RESULT IS A VERY TOUGH AND COMPLICATED LOW CONFIDENCE FCST IN REGARDS TO SNOW ACCUMS. TAKING EVERYTHING INTO ACCOUNT I HAVE IN GENERAL BACKED OFF ON SNOW ACCUMS... ESPECIALLY NEAR I-80. IF STRONGER LIFT COOLS COLUMN TO ALLOW FOR CHANGE TO ALL SNOW AND MOD/HVY RATES OF 1 INCH/HR THEN POSSIBLE TO SEE AN INCH OR TWO OF ACCUM ESPECIALLY ON GRASSY AND ELEVATED SURFACES FROM AROUND HWY 30 TO NORTH OF I-80. TEMPS DURING THE PCPN LIKELY TO REMAIN IN THE 30S AND THEN MAY RECOVER INTO THE L40S UPON PCPN ENDING WHILE FAR SOUTH CLOSE TO LOW TRACK MAY SEE TEMPS CLIMB CLOSE TO 50 DEGS. PCPN SHOULD BE TAPERING OFF BY 21Z TO 00Z FROM W TO E. RAIN AMOUNTS LOOK TO BE GENERALLY AROUND 0.1 TO 0.4 INCH WITH THESE HIGHER AMOUNTS FAVORING SOUTH OF I-80 TO NORTH OF HWY 34. TNGT...ANY PCPN EXITS FAR E/SE SECTIONS VERY EARLY THEN QUIETING DOWN AS A RIDGE OF HIGH PRESSURE BUILDS INTO WESTERN IOWA. SOME MODELS MORE AGGRESSIVE WITH CLOUD COVER IN CYCLONIC FLOW... BUT COULD SEE MORE CLEARING WITH AID OF SUBSIDENCE BEHIND DEPARTING SHORTWAVE. WITH THE UNCERTAINTY DIDNT FEEL CONFIDENT TO CHANGE THE GOING LOWS MUCH... WITH WIDESPREAD 20S. THIS WOULD WARRANT FREEZE HEADLINES FOR AREAS ROUGHLY ALONG/S OF HWY 34 THAT WILL NEED TO BE LOOKED AT BY DAY SHIFT. ALSO WITH FROST ADVISORY ALREADY OUT THIS AM FOR THE SOUTHERN CWA DID NOT WANT TO CONFUSE BY HAVING DOUBLE HEADLINE. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 326 AM CDT TUE OCT 22 2013 THE MAIN FORECAST CONCERNS REVOLVE AROUND TEMPERATURES THROUGH THE PERIOD AND A CLIPPER SYSTEM THAT MOVES THROUGH THE REGION DURING THE DAY ON WEDNESDAY. MODELS ARE IN GOOD OVERALL AGREEMENT THROUGH THE PERIOD. THE LONG TERM PERIOD BEGINS WITH DEEP MERIDIONAL NORTHWEST FLOW FROM THE NORTHWEST TERRITORY OF CANADA INTO THE CENTRAL AND EASTERN UNITED STATES. MODELS DEPICT A CLIPPER SYSTEM DIVING SOUTHWARD FROM ALBERTA AND MANITOBA INTO THE CENTRAL UNITED STATES DURING THE DAY ON WEDNESDAY. THE MODEL SOLUTIONS ARE SLOWER AND FARTHER TO THE SOUTH THAN THEY WERE ON MONDAY WITH THE SYSTEM NOT ARRIVING UNTIL 18 UTC AND THE BEST DYNAMICS TRACKING TO SOUTH ACROSS NORTHERN MISSOURI. NAM AND GFS BUFR SOUNDINGS INDICATE THAT PRECIPITATION WILL FALL AS MAINLY RAIN WITH THE BEST CHANCES TO THE SOUTH OF HIGHWAY 34. IT WILL BE DRY FARTHER ACROSS THE NORTH. AFTER THE CLIPPER PASSES TO THE EAST A 1028 MB HIGH DROPS SOUTHEASTWARD INTO THE UPPER MIDWEST KEEPING TEMPERATURES WELL BELOW NORMAL FOR LATE OCTOBER. OVERNIGHT TEMPERATURES WILL DROP BELOW FREEZING ON THURSDAY MORNING AND AGAIN ON FRIDAY MORNING WITH SURFACE HIGH DIRECTLY OVERHEAD. FINALLY THE UPPER LEVEL PATTERN BEGINS TO BREAK DOWN AS THE EASTERN US TROUGH BEGINS TO MOVE EASTWARD DIRECTING THE NORTHWEST FLOW ALOFT INTO THE EASTERN PART OF THE CONUS AND ALLOWING WINDS AT THE SURFACE TO TURN TO THE SOUTHWEST AND BEGIN TO BRING SOME WARMER AIR NORTHWARD INTO THE REGION FOR THE WEEKEND. THIS WILL SHIFT THE STORM TRACK TO OUR NORTH AND EAST OVER THE WEEKEND. TEMPERATURES WILL INTO THE 50S WITH LOWS IN THE 30S. THE PATTERN BEGINS TO CHANCE AGAIN IN THE EARLY PART OF NEXT WEEK AS A STRONG DISTURBANCE TOPS THE RIDGE ALONG THE WEST COAST AND DROPS INTO THE INTERMOUNTAIN WEST AND DIGS A DEEP TROUGH INTO THE GREAT BASIN. THIS WILL RESULT IN ZONAL TO SOUTHWESTERLY FLOW DEVELOPING FROM THE SOUTHWEST INTO THE GREAT LAKES. THIS WILL ALLOW SEVERAL PIECES OF ENERGY TO EJECT INTO THE REGION EARLY NEXT WEEK BRINGING A CHANCE OF RAIN MONDAY INTO TUESDAY WITH THE POTENTIAL FOR WIDESPREAD RAIN ACROSS THE REGION. MODELS HAVE BEEN HINTING AT STRONG STORM SYSTEMS LATE IN THE PERIOD FOR MUCH OF THE FALL ONLY TO HAVE THE SYSTEMS BE MUCH WEAKER WITH LITTLE MOISTURE AVAILABILITY WHEN THEY FINALLY ARRIVE SO IT WILL BE INTERESTING TO SEE HOW THIS PATTERN CHANGE EVOLVES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1224 PM CDT TUE OCT 22 2013 THE SMALL STORM PRODUCING HEAVY SNOW FROM CID TO MLI WILL SLIDE SOUTHEAST OF THE TERMINALS BY 21Z TODAY...WITH LINGERING LIGHT SNOW POSSIBLE AT ALL SITES NORTH OF BURLINGTON THROUGH 22Z. THROUGH 22Z...MVFR TO IFR...WITH POSSIBLE LIFR CIGS WILL CONTINUE AT ALL SITES. DBQ WILL IMPROVE TO VFR FIRST AS WINDS INCREASE FROM THE NORTH ENDING THE SNOW. BY 03Z...A RETURN TO VFR WEATHER IS EXPECTED AT ALL SITES AS THE STORM MOVES AWAY. WINDS LATE TONIGHT THROUGH WEDNESDAY WILL BE NORTHWEST...AROUND 10 KTS. ADDITIONAL CLOUDS WILL RETURN WEDNESDAY...BUT THESE CIGS WILL BE 5000 FT OR HIGHER. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...ERVIN SYNOPSIS...05 SHORT TERM...05 LONG TERM...DC AVIATION...ERVIN
Hazardous weather outlook, Oct 22, 4:36 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 436 AM CDT TUE OCT 22 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-230945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 436 AM CDT TUE OCT 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A STRONG AND FAST MOVING STORM SYSTEM WILL BRING RAIN AND SNOW TO THE OUTLOOK AREA TODAY. SOME AREAS FROM JUST NORTH OF INTERSTATE 80 THROUGH THE HIGHWAY 30 CORRIDOR COULD SEE BURSTS OF MODERATE SNOW...WHICH COULD RESULT IN UP TO AROUND AN INCH OF ACCUMULATION ON ELEVATED AND GRASSY SURFACES. FROST AND FREEZING TEMPERATURES APPEAR LIKELY OVER THE ENTIRE AREA LATE TONIGHT AND EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF SNOWFALL ACCUMULATIONS WOULD BE APPRECIATED.
In the hours before
Local storm report, Oct 22, 1:02 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
102 PM CDT TUE OCT 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM SNOW DAVENPORT MUNICIPAL AIR 41.62N 90.58W
10/22/2013 M2.3 INCH SCOTT IA OFFICIAL NWS OBS
OFFICIAL SNOW TOTAL THROUGH 1 PM. 18Z OBSERVATION. SNOW
DEPTH IS 2 INCHES.
&&
ERVINLocal storm report, Oct 22, 1:08 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
108 PM CDT TUE OCT 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM SNOW PRINCETON 41.38N 89.47W
10/22/2013 M1.0 INCH BUREAU IL CO-OP OBSERVER
BEGAN AS RAIN AND HAS CHANGED TO ALL SNOW.
&&
DLSLocal storm report, Oct 22, 1:13 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
113 PM CDT TUE OCT 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW 1 SE DAVENPORT 41.54N 90.59W
10/22/2013 M1.5 INCH SCOTT IA TRAINED SPOTTER
&&
DLSLocal storm report, Oct 22, 1:28 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 PM CDT TUE OCT 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM SNOW 3 SSW CENTER JUNCTION 42.07N 91.11W
10/22/2013 M2.0 INCH JONES IA TRAINED SPOTTER
STORM TOTAL. SNOW CONTINUES BUT IS NO LONGER ACCUMULATING
&&
ERVINLocal storm report, Oct 22, 2:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
223 PM CDT TUE OCT 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM SNOW 1 NNE MOLINE 41.50N 90.48W
10/22/2013 M1.7 INCH ROCK ISLAND IL NWS EMPLOYEE
UPDATED STORM TOTAL. ALSO COCORAHS OBSERVER.
0223 PM SNOW 5 W BETTENDORF 41.57N 90.58W
10/22/2013 M1.8 INCH SCOTT IA TRAINED SPOTTER
SNOW ENDED 210 PM.
&&
GROSSLocal storm report, Oct 22, 2:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
238 PM CDT TUE OCT 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM SNOW 1 SE PRINCETON 41.66N 90.35W
10/22/2013 M1.5 INCH SCOTT IA COCORAHS
SNOWFALL IN PAST 3 HRS.
&&
GROSSNearby
Freeze Warnings in Iowa, 2013Freeze Warnings in Illinois, 2013Freeze Warnings in Missouri, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.